# SDR UALA2012092705474

- Difficulty date: September 25, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,521 hours, 26,831 cycles
- Engine: Pwa PW2037
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Dirty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THROTTLE MECHANICALLY STOPS SHORT ABOUT 2 INCHES OF FULL THROTTLE TRAVEL.  FOUND UNDER SIDE OF THROTTLE VERY DIRTY.  CLEANED AND OPS CHECKED NORMAL.
